MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PFC SIG CR NPOR FEM RT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY IRELAND - 9616671 PFC SIG CR NPOR FEM RT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-01-400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); No Code Available (3191)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: unknown knee all-poly tibial tray component; pfc sig cr npor fem rt sz 4n knee femur component; pfc sigma/ov/dome pat 3peg,38 knee patella component; unknown bone cement.
 
Event or Problem Description
Subject: (b)(6).Clinical adverse event received for disruption of the arthrotomy repair, status post right total knee, with patellar subluxation.Event is not serious and is considered moderate.Event is definitely not related to device and definitely related to procedure.Treatment includes irrigation and debridement with lateral release and repair of medial arthrotomy.Doi: (b)(6) 2018; doe: 03/23/2018; (right knee).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG CR NPOR FEM RT SZ 4N
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key7898820
Report Number1818910-2018-70092
Device Sequence Number1395078
Product Code JWH
UDI-Device Identifier10603295074779
UDI-Public10603295074779
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number1960-01-400
Device Catalogue Number196001400
Device Lot NumberC29591
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer09/21/2018
04/29/2020
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date09/26/2018
04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight108